fbpx

Pharmacology MCQs- 288



Q- A child is brought to the emergency room after ingestion of a full bottle of a medication two hours ago. The child is in coma with tachypnea, tachycardia and metabolic acidosis. Which of the following is the responsible medication?

A- Acetaminophen

B- Aspirin

C- Hydrocodone

D- Vitamin C

B- Aspirin- Is the only medication on the list that causes a mixture of respiratory alkalosis (tachypnea) and metabolic acidosis.



Q- A 25-year-old man is brought by police for screaming and attaching neighbors.

His temperature is 102.4 F, his respiratory rate is 30/min, his pulse is 110/min, his blood pressure is 170/90 and his pupils are dilated. He suddenly becomes unresponsive and requires resuscitation. Which of the following substances is most likely was taken?

A- Cocaine

B- Ethanol

C- Heroin

D- Morphine

A- Cocaine- This is the only drug of the list causing this clinical picture esp. dilated pupils.



Q- A patient presents with persistent dry cough and high potassium. Which of the following medications is associated with these side effects?

A- Albuterol

B- Captopril

C- Digoxin

D- Furosemide

B- Captopril- ACE inhibitors are associated with dry cough after prolonged use.



Leave a Comment